Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Have PCOS, using metformine, clomid, have light cramps, got positive ovulation. Meaning?

HEY I M 26 TTC FROM 2 AND A HALF YEARS WITH NO LUCK AS I VE PCOS I M USING METFORMINE AND USED CLOMID 1ST TIME PERIODS DAY 3-7 AND HAVE LIGHT CRAMPS SINCE LAST PILL... I GOT MY POSITIVE OVULATION TEST ON DAY 16 AND 17 AND NEGATIVE ON DAY 18 AND PERIODS LIKE CRAMPS I WONDER WHAT AND WHY WAS THAT .... AND WHEN SHOULD I TAKE ( HPT )
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi,
Clomid induces ovulation.Mild cramps/bleeding during ovulation are normal
The ovulation test is LH surge test . the LH surge stops after once ovulation takes place, So your test was -ve on 18th.The symptoms get exagareted in stressful condition.
Considering the possibility of conception,you should go for HPT , when menses are 8-10 days overdue.
Thanks
Answered: Wed, 27 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor